Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Adalimumab-atto cause device difficult to use?
Tumor necrosis factor alpha (TNF-alpha) inhibitors
Yes — device difficult to use has been reported as a side effect of Adalimumab-atto in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Other reported side effects of Adalimumab-atto
Frequently asked questions
Is device difficult to use a side effect of Adalimumab-atto?
Yes — device difficult to use has been reported as a side effect of Adalimumab-atto in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is device difficult to use with Adalimumab-atto?
device difficult to use is among the more frequently reported events for Adalimumab-atto in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have device difficult to use while taking Adalimumab-atto?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication